# SDR FOTR20151216065

- Difficulty date: November 25, 2015
- Submitted: December 16, 2015
- Operation: General aviation
- Aircraft: N311AG
- Make and model: Boeing 727-17
- Aircraft serial: 20512
- Aircraft time: 32,234 hours, 17,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Corroded
- Location: Bs 540-560
- Part time: 32,234 hours, 17,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BS 550, LT AT ANTENNA CUTOUT INTERIOR SKIN HAS CORROSION.  REPAIRED ON FAS EA 15859, REV IR, REF; FAS NR 80287.
